# SDR MZZA96017

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 18252
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

GUM - FLT 0956 - DURING FLIGHT EN ROUTE TO TKK, THE NR 1 ENGINE GROUND FAULT DETECTION LIGHT ILLUMINATED.  FLIGHT CREW DECIDED TO RETURN TO GUM.  FUEL DUMP WAS ACCOMPLISHED TO LANDING WEIGHT OF 154.5 POUNDS.  MAINTENANCE INSPECTED FIRE LOOP FOR POSSIBLE GROUNDING TO STRUCTURE AND NONE FOUND.  MAINTENANCE PRECAUTIONARY REPLACED THE NR 1 ENGINE FIRE LOOP PER MM 26-11-22.  ALSO, DURING INSPECTION, MAINTENANCE NOTICED THE N2 TACHOMETER GENERATOR WITH ENGINE OIL LEAKING AT THE BASE AND THE GASKET WAS REPLACED.  GROUND RUN-UP CHECKED GOOD.  NO GROUND FAULT AND FIRE WARNING TEST CHECKED GOOD.  COWLING SECURED.  (X)
